How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask RickD810 Your Own Question
RickD810
RickD810,
Category: Medical
Satisfied Customers: 453
Experience:  Expert
109813799
Type Your Medical Question Here...
RickD810 is online now

I have vic, I have got vertigo i am on medication now but I

This answer was rated:

I have vic
JA: Have you seen a doctor about this yet? What medications are you taking?
Customer: I have got vertigo i am on medication now but I kept getting light head i have had it for about 8 weeks now i can't get in to my Doctor no answer
JA: What medications do you take daily? Are you allergic to any medications?
Customer: Medications isDihydrochloride
JA: Anything else in your medical history you think the Doctor should know?
Customer: I was talking prochlorerazine

Hello

My name is***** a licensed and practicing doctor.

I am pleased to meet you. Can you can let me know of your problem and I will see if I can help you.

RickD810 and 2 other Medical Specialists are ready to help you
Customer: replied 4 days ago.
I have vertigo I am on medication i have had it for 8 weeks now i keep going lightheaded and it not going can you help me
Customer: replied 4 days ago.
Y r you not getting in touch with me

I just called but no answer.. will try again

I have called 3 times and your phone keeps cutting off

Customer: replied 4 days ago.
I will not keep paying if you don't get in touch with me

Please be patient as I have tried 4 times now

The message I am getting is that your phone is unavailable... do yo have a landline?

?